# SDR NWAA092003301

- Difficulty date: May 8, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 26,221 hours, 3,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CORROSION ON SEAT TRACK AT Y1456 FR 16A.  REPAIRED PER EA 33-215997.
